# SDR 2WAA20131227003

- Difficulty date: December 27, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N805WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53470
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 6550934
- Part serial: 0563A
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FWD FUEL CENTER BOOST PUMP INOPERATIVE.   R & R FORWARD CENTER TANK FUEL BOOST PUMP IAW AMM 28-20-07.  CHECKED NORMAL.
